# SDR SWIA201024220

- Difficulty date: April 23, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 15,888 hours, 9,894 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE CHAFED.  (C CHECK)REPLACED AILERON UPPER SKIN.
